MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 40/F; FLAT PE ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 40/F; FLAT PE ACETABULAR LINER
Model Number 01.32.4048HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2020.Lot 151196: (b)(4) items manufactured and released on 05-aug-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, 30 items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in, 4 years and 6 months after primary surgery, reporting pain due to a dislocation of a competitor's head from the medacta liner.The surgeon revised the flat liner to a 10 degree face changing liner and revised the competitor's head with another company's head.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 40/F
Common Device Name
FLAT PE ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10136926
Report Number3005180920-2020-00319
Device Sequence Number2319040
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number01.32.4048HCT
Device Catalogue Number01.32.4048HCT
Device Lot Number151196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;